A fractional Helly theorem for boxes

Bárány, Imre, Fodor, Ferenc, Martínez-Pérez, Álvaro, Montejano, Luis Pedro, Oliveros, Déborah, Pór, Attila: A fractional Helly theorem for boxes.
COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, 48 (3). pp. 221-224. ISSN 0925-7721 (2015)

[img]
Preview
Text
Boxes-sept15-SZTE-publicatio.pdf - Accepted Version

Download (258kB) | Preview
Item Type: Article
Journal or Publication Title: COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS
Date: 2015
Volume: 48
Number: 3
Page Range: pp. 221-224
ISSN: 0925-7721
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2795437
DOI id: https://doi.org/10.1016/j.comgeo.2014.09.007
Date Deposited: 2020. Feb. 12. 11:28
Last Modified: 2020. Feb. 12. 11:28
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18231
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year